# SDR MASA200600667

- Difficulty date: March 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,548 hours, 15,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: HSP115B062350
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6332 PHX - CAN NOT LOCK MAIN CABIN DOOR.  MX REPLACED DOOR INNER SUPPORT PIN AND BOLT.
